# SDR USAA2014041400002

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 41,326 hours, 15,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A93740
- Condition: Damaged
- Location: Pax Door
- Part time: 33,373 hours, 17,202 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK THE LT REAR PAX DOOR SLIDE BINDING CORD IS FRAYED.  REPLACED SLIDE ASSEMBLY AT LT REAR PAX DOOR IAW JOB CARD 26C83252020.
